# SDR 2000ZZZX785

- Difficulty date: January 19, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N30LG
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5065
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 071015530200
- Condition: Inoperative
- Location: Gps
- Part time: 399 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA INOPERATIVE.  GPS WILL NOT LOCK ONTO SATELLITE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
